# SDR WX0A2015030972463

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 68,340 hours, 24,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW MM 25-60-00.  OPERATIONS CHECKED GOOD.
